MAUDE Adverse Event Report: MAKO SURGICAL CORP. FEMORAL TRIAL SLAPHAMMER; KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P

MAKO SURGICAL CORP. FEMORAL TRIAL SLAPHAMMER; KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P
Catalog Number 111140
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there have been 5 other similar events for the reported lot.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not returned to the manufacturer.
 
Event or Problem Description
Tip snapped removing fem trial.

Brand Name
FEMORAL TRIAL SLAPHAMMER
Common Device Name
KNEE JOINT PATELLOFEMOROTIBIAL POLYMER/METAL/POLYMER SEMI-CONSTRAINED CEMENTED P
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8239975
Report Number3005985723-2019-00047
Device Sequence Number1658110
Product Code NPJ
UDI-Device Identifier00848486002732
UDI-Public00848486002732
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number111140
Device Lot Number06060515
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2018
Initial Report FDA Received Date01/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;